# SDR UPS08853212

- Difficulty date: August 10, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 75,329 hours, 50,041 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1770 L19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CRACKED LONGERON END FITTING ON L19R AT STA 1770 INSIDE DOOR PANEL 60 COMPARTMENT.  REMOVED AND REPLACED FITTING IAW SRM, 51-1-8, 51-1-21, 51-3-1.
